Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 95, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 9, 2011, 5:30 PM MST for Mohave County, Arizona. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2011, 5:30 PM MST (00:30 UTC)
- Expired
- Jul 9, 2011, 5:55 PM MST
- In force
- 25 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 72 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4091 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
204 WUUS55 KVEF 100030 SVRVEF AZC015-100115- /O.NEW.KVEF.SV.W.0095.110710T0030Z-110710T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 530 PM MST SAT JUL 9 2011 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 615 PM MST. * AT 528 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHLORIDE...OR 15 MILES NORTHWEST OF KINGMAN...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE...CHLORIDE...PACKSADDLE CAMPGROUND AND WINDY POINT CAMPGROUND AND HIGHWAY 93. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3556 11420 3542 11394 3525 11416 3534 11435 TIME...MOT...LOC 0030Z 211DEG 8KT 3537 11419 $$ JH
1 follow-up statement
820 WWUS55 KVEF 100055 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 555 PM MST SAT JUL 9 2011 AZC015-100103- /O.CAN.KVEF.SV.W.0095.000000T0000Z-110710T0115Z/ MOHAVE AZ- 555 PM MST SAT JUL 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOHAVE COUNTY IS CANCELLED... THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE AREA...HOWEVER A SPOTTER REPORTED THAT WINDS FROM THIS STORM WERE BELOW SEVERE THUNDERSTORM CRITERIA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3556 11420 3542 11394 3525 11416 3534 11435 TIME...MOT...LOC 0053Z 211DEG 8KT 3541 11416 $$ JENSEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:30 PM MST, 1 hour earlier.
Area forecast discussion, Jul 9, 4:30 PM MST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 430 PM PDT SAT JUL 9 2011 .SYNOPSIS...A LOW PRESSURE SYSTEM BUILDING OVER THE WEST COAST WILL BRING DRIER AIR TO THE AREA INTO THE FIRST OF NEXT WEEK. THIS WILL RESULT IN THUNDERSTORM CHANCES DECREASING FROM WEST TO EAST WITH THUNDERSTORMS BEING PUSHED OUT OF THE AREA BY THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL BE NEAR NORMAL. && .UPDATE...THUNDERSTORMS FORMED OVER THE SAN BERNARDINO MOUNTAINS OF WESTERN SAN BERNARDINO COUNTY AND HAVE MOVED INTO THE SOUTHWESTERN PORTION OF THE CWA. HAVE UPDATED THE ZONES/GRIDS TO REFLECT THESE THUNDERSTORMS THROUGH THE EVENING HOURS. && .PREV DISCUSSION... 245 PM PDT SAT JUL 9 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...SO FAR CONSIDERABLY LESS AFTERNOON THUNDERSTORM ACTIVITY TODAY THAN THE PAST FEW DAYS. DRIER AIR ALOFT AND AT THE SURFACE PUSHING IN FROM THE WEST. THIS IS REFLECTED IN THUNDERSTORMS BEING CONFINED TO MAINLY LINCOLN...CLARK AND MOHAVE COUNTIES. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EVENING HOURS BEFORE DECREASING AS DAYTIME HEATING/OROGRAPHICS ARE THE MAIN FOCUSING MECHANISM FOR TODAY. BY SUNDAY...DEVELOPING TROUGH ALONG/OVER THE WEST COAST WILL CONTINUE TO BRING DRIER SOUTHWEST FLOW ALOFT OVER THE CWA WHICH SHOULD SUPPRESS THUNDERSTORMS TO THE EASTERN PORTION OF LINCOLN AND MOHAVE COUNTIES. ONCE AGAIN DO NOT SEE MUCH OF A TRIGGER MECHANISM BESIDES DAYTIME HEATING. HOWEVER WEAK FLOW ALOFT/PWAT VALUES OVER AN INCH STILL INDICATES POSSIBLE FLASH FLOOD PROBLEMS. MONDAY WILL CONTINUE THE DRYING PROCESS AS THE TROUGH KEEPS SOUTHWEST FLOW OVER THE AREA AND WILL LIMIT THE THUNDERSTORMS TO BASICALLY MOHAVE COUNTY. SHORT RANGE MODELS HAVE BEEN TRENDING SLOWER WITH THE TROUGH DRYING THE CWA OUT AND DUE TO THIS FACT IT APPEARS THAT THE FINAL DRYING WILL TAKE PLACE IN THE EXTENDED...THUS CONTINUED MENTION OF ISOLATED ACTIVITY OVER MOHAVE COUNTY ON TUESDAY...BUT CONFIDENCE ON THIS IS LOW. LOWERING HEIGHTS/THICKNESS DUE TO THE DEVELOPING TROUGH WILL LIKELY BALANCE OUT THE DRYING TREND...RESULTING IN TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR THROUGH THE SHORT TERM. && .LONG TERM...THE MAIN ISSUE DURING THE PERIOD FROM LATE WEDNESDAY MORNING ONWARD WILL BE THE INFLUENCE OF THE LONGWAVE UPPER LEVEL TROUGH AXIS THAT SETS UP ALONG THE WEST COAST. A CLOSED LOW IS SHOWN BY THE MODELS TO MOVE THROUGH THE PAC NW WEDNESDAY INTO THURSDAY WITH AN ELONGATED PIECE OF ENERGY HEADING TOWARDS THE CALIFORNIA COAST. THIS SHOULD INCREASE SOUTHWEST FLOW ACROSS THE ENTIRE AREA SPREADING IN DRY AIR EVEN INTO AREAS EAST OF THE COLORADO RIVER VALLEY. AS A RESULT...WE KEPT THE FORECAST DRY AREAWIDE FOR BOTH WEDNESDAY AND THURSDAY. ANOTHER PIECE OF ENERGY IS SHOWN TO DROP SOUTHWARD TOWARDS THE WATERS OFF OF NORCAL ON FRIDAY WHICH WILL HELP TO REINFORCE THE TROUGH OFFSHORE. ONCE AGAIN THIS WILL KEEP THE AREA DRY ON FRIDAY. THERE MAY BE SOME HIGH CLOUDS OVER THE NW CWFA DURING THIS TIME FRAME...BUT OTHERWISE IT WILL BE CLEAR ACROSS THE REST OF THE AREA. WITH THE TROUGH OFFSHORE AND THE JET MOVING OVERHEAD...THIS WILL ENHANCE SOUTHWEST WINDS ACROSS THE AREA ESPECIALLY IN THE AFTERNOON AND EVENING HOURS EACH DAY FROM WEDNESDAY TO FRIDAY. THE COMBINATION OF ENHANCED SYNOPTIC SUPPORT AND THE TYPICAL DIURNAL TRENDS OF SOUTH TO SOUTHWEST WINDS IN THE LATE AFTERNOON AND EVENING WILL CREATE THE POTENTIAL FOR GUSTS OF 25-30 MPH IN THIS TIME FRAME. HIGH TEMPS WERE LOWERED SLIGHTLY DUE TO THE LOWER HEIGHTS AND IN THE FAR SOUTHWEST PLACES LIKE BARSTOW AND YUCCA VALLEY MAY SEE SOME ADDITIONAL COOLING AS SOME MARINE AIR GETS PULLED INLAND BY THE TROUGH. BY SATURDAY INTO SUNDAY THE FLOW ALOFT ACROSS THE AREA IS SHOWN TO TURN MORE SOUTHERLY AS A LARGE UPPER RIDGE SETS UP OVER MISSOURI AND KANSAS. MODELS SHOW THE RETURN OF MID-LEVEL MOISTURE INTO THE AREA SATURDAY AND ESPECIALLY SATURDAY NIGHT INTO SUNDAY. PWATS OFF THE GFS ARE FORECAST TO REACH AN INCH OVER ALL OF MOHAVE COUNTY BY NEXT SUNDAY AND EVEN INTO MUCH OF CLARK AND SOUTHEAST SAN BERNARDINO COUNTIES. FOR NOW I INCREASED AFTERNOON AND EVENING CLOUD COVER. SLIGHT CHANCE POPS WERE ALSO INTRODUCED OVER MOHAVE COUNTY BOTH AFTERNOONS AND IT IS POSSIBLE THEY MAY NEED TO BE EXPANDED FURTHER DEPENDING ON HOW THINGS TREND. WITH THE RISE IN HEIGHTS...TEMPS SHOULD TREND UP A LITTLE...HOWEVER IF MOISTURE SURGES IN GREATER...THEN ANY WARMING WILL BE TEMPERED. && .AVIATION...FOR MCCARRAN...WINDS HAVE ALREADY BECOME ERRATIC AND GUSTY THIS AFTERNOON DUE TO OUTFLOW BOUNDARIES FROM THUNDERSTORMS TO THE SOUTH OF THE AIRPORT. DEPENDING ON WHAT EXACTLY DEVELOPS IN AND NEAR THE LAS VEGAS VALLEY WILL DETERMINE HOW WINDS TREND THIS EVENING AS STORMS WILL KEEP THE POTENTIAL FOR ERRATIC CHANGES IN SPEED AND DIRECTION GOING. FOR NOW WILL KEEP A CB IN THE TAF FOR THE SLIGHT THUNDERSTORM POTENTIAL AT THE AIRPORT COMPLEX AND AMEND THE TAF IF NEED BE. OTHERWISE WINDS WILL FOLLOW DIURNAL DIRECTIONAL TRENDS THROUGH SUNDAY AFTERNOON. GUSTS OF 20-25 KTS WILL BE POSSIBLE SUNDAY AFTERNOON AND EARLY EVENING. CLOUDS WILL BE SCT-BKN AOA 8K FEET THIS EVENING...WITH FEW IF ANY CLOUDS AROUND ON SUNDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...TSRA WILL BE AROUND ACROSS MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES THIS EVENING AND AGAIN ON SUNDAY IN THE AFTERNOON AND EVENING IN MOHAVE AND EASTERN LINCOLN COUNTIES. THE MAIN IMPACTS IN AND NEAR STORMS WILL BE GUSTY AND ERRATIC WINDS AND REDUCED CIGS AND VSBY. OTHERWISE AWAY FROM ANY TSRA OR THUNDERSTORM OUTFLOW BOUNDARIES...WINDS WILL MAINLY TREND TOWARDS DIURNAL DIRECTIONS WITH GUSTY SOUTH TO SOUTHWEST WINDS OF 15-25 KTS SUNDAY AFTERNOON. SCT-BKN CLOUDS AOA 8K FEET IN THE EASTERN PART OF THE AREA THIS EVENING AND FAR EAST ON SUNDAY AFTERNOON AND EVENING. OTHERWISE A MAINLY CLEAR SKY IS EXPECTED THROUGH SUNDAY EVENING. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...JENSEN PREV DISCUSSION...JENSEN/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 9, 4:57 AM MST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 457 AM PDT SAT JUL 9 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-100300- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 457 AM PDT SAT JUL 9 2011 /457 AM MST SAT JUL 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR AGAIN TODAY AS PLENTY OF MONSOONAL MOISTURE REMAINS IN PLACE. GREATEST CONCERN FOR THUNDERSTORMS WILL BE ACROSS MOHAVE...CLARK...LINCOLN...AND EASTERN SAN BERNARDINO COUNTIES. BURSTS OF HEAVY RAIN AND LOCALIZED FLOODING REMAIN A CONCERN ALONG WITH STRONG GUSTY WINDS. REMEMBER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS OR LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL DIMINISH SUNDAY AND MONDAY AS DRIER AIR WORKS IN FROM THE WEST. MOHAVE COUNTY WILL SEE THE GREATEST CHANCE WITH DECREASING CHANCES FURTHER WEST. THUNDERSTORMS ARE EXPECTED TO BE OUT OF THE REGION BY WEDNESDAY AS DRIER AIR WORKS OVER THE ENTIRE AREA. ITS POSSIBLE THAT MONSOON MOISTURE COULD MAKE A RETURN TO MOHAVE COUNTY LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 9, 11:50 AM MST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1150 AM PDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM FLOOD 4 S OWENS VALLEY RAWS 37.33N 118.55W
07/07/2011 INYO CA LAW ENFORCEMENT
THE COMBINATION OF SNOWMELT AND HEAVY RAIN LED TO RUNOFF
AND A SWOLLEN BISHOP CREEK THAT FLOODED BUTTERMILK ROAD.
THE ROAD WAS REPORTED IMPASSABLE AND WAS CLOSED.
0158 PM HEAVY RAIN 2 W ASPENDELL 37.23N 118.61W
07/07/2011 E0.50 INCH INYO CA LAW ENFORCEMENT
THE NORTH LAKE ROAD WAS REPORTED FLOODED BY CHP DUE TO A
COMBINATION OF RUNOFF FROM SNOWMELT AND HEAVY RAIN.
0301 PM TSTM WND GST 2 SE HOOVER DAM 36.00N 114.72W
07/07/2011 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS VERY STRONG TSTM WIND GUST AT 301 PM.
CARS WERE SWAYED ON THE ROADWAY. ESTIMATED 60 MPH.
0302 PM HAIL 5 WNW SPRING VALLEY 36.14N 115.32W
07/07/2011 E0.88 INCH CLARK NV PUBLIC
THE PUBLIC REPORTED NICKEL SIZE HAIL NEAR THE
INTERSECTION OF SAHARA AND HUALAPAI THROUGH THE NWS LAS
VEGAS FACEBOOK PAGE.
0339 PM FLASH FLOOD 1 SE BOULDER CITY 35.97N 114.82W
07/07/2011 CLARK NV TRAINED SPOTTER
SPOTTER REPORTS SIX INCHES OF WATER AND ROCKS ACROSS
HIGHWAY 93 AT SEVERAL PLACES IN BOULDER CITY.
0347 PM LIGHTNING BOULDER CITY 35.98N 114.83W
07/07/2011 CLARK NV LAW ENFORCEMENT
BOULDER CITY POLICE REPORTED A PALM TREE WAS HIT BY
LIGHTNING.
0408 PM FLASH FLOOD TWENTYNINE PALMS 34.14N 116.07W
07/07/2011 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED POLE LINE ROAD FROM MELDORA TO SUNRISE
FLOODED AND CLOSED. THEY ALSO REPORTED LOTS OF DEBRIS AND
A SWEEPER WILL BE NEEDED FOR COUNTY ROADS.
0410 PM FLASH FLOOD BOULDER CITY 35.98N 114.83W
07/07/2011 CLARK NV LAW ENFORCEMENT
MUD AND DEBRIS ACROSS THE ROADWAY AT PACIFICA IN BOULDER
CITY.
0434 PM FLASH FLOOD 11 SSW BOULDER CITY 35.85N 114.93W
07/07/2011 CLARK NV LAW ENFORCEMENT
MUD AND ROCKS ACROSS HIGHWAY 95 AT MILE MARKER 46.
1015 PM TSTM WND GST SE AREA 27 (NTS A27) 36.77N 116.10W
07/07/2011 M58.00 MPH NYE NV MESONET
&&
THIS IS AN UPDATED LIST OF REPORTS FROM ACROSS THE AREA FROM
THURSDAY.
STACHELSKILocal storm report, Jul 9, 12:03 PM MST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1203 PM PDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 7 N I-40 AT FORT ROCK 35.29N 113.37W
07/08/2011 E0.25 INCH MOHAVE AZ CO-OP OBSERVER
DIAMOND M RANCH CO-OP OBSERVER REPORTED PEA SIZE HAIL.
0410 PM FLASH FLOOD PANAMINT SPRINGS 36.33N 117.47W
07/08/2011 INYO CA LAW ENFORCEMENT
CHP REPORTS FLOODING ON STATE ROUTE 190 JUST WEST OF
PANAMINT VALLEY ROAD. UNKNOWN NUMBER OF PEOPLE OUT OF
THEIR VEHICLES STANDING ON HIGH GROUND.
0510 PM TSTM WND GST 5 S OWENS VALLEY RAWS 37.32N 118.54W
07/08/2011 M51.00 MPH INYO CA TRAINED SPOTTER
0542 PM FLASH FLOOD 12 SE PANAMINT SPRINGS 36.21N 117.32W
07/08/2011 INYO CA LAW ENFORCEMENT
CHP REPORTED PANAMINT VALLEY ROAD JUST SOUTH OF STATE
ROUTE 190 COMPLETELY WASHED OUT AND WATER FLOWING HEAVILY
BUT NO VEHICLES STUCK.
&&
THIS IS AN UPDATED LIST OF REPORTS FROM ACROSS THE AREA FROM FRIDAY.
STACHELSKILocal storm report, Jul 9, 5:01 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
501 PM PDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN 1 S SPRING VALLEY 36.09N 115.24W
07/09/2011 E1.00 INCH CLARK NV PUBLIC
THE PUBLIC REPORTED AT LEAST A FEW INCHES OF WATER WAS
COVERING RAINBOW BOULEVARD BETWEEN THE 215 BELTWAY AND
TROPICANA AVENUE.
0410 PM HEAVY RAIN 3 SSW SPRING VALLEY 36.06N 115.26W
07/09/2011 M0.55 INCH CLARK NV MESONET
AN AUTOMATED RAIN GAUGE FROM THE CLARK COUNTY REGIONAL
FLOOD CONTROL DISTRICT MEASURED A STORM TOTAL OF 0.55
INCH NEAR BUFFALO AND THE 215 BELTWAY IN NEARLY AN HOUR.
0427 PM TSTM WND GST 5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/09/2011 M56.00 MPH CLARK NV TRAINED SPOTTER
A SPOTTER MEASURED A 56 MPH THUNDERSTORM WIND GUST NEAR
NELLIS AND CAREY WITH A HAND HELD ANEMOMETER.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 5:41 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
| Jul 9, 6:23 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 9, 7:34 PM MST | Areal Flood Advisory | VEF | Mohave | 86 min |
| Jul 10, 1:02 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Jul 10, 1:07 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 40 min |
| Jul 10, 2:55 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 50 min |
| Jul 10, 3:09 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 20 min |
| Jul 10, 3:46 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.